RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 428–437 (Mi de2698)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

Asymptotic behavior of the spectrum of a Sturm–Liouville operator in the case of a limit circle

A. G. Alenizyn

Leningrad State University

Full text: PDF file (877 kB)

Bibliographic databases:
UDC: 517.974.5
Received: 17.05.1974

Citation: A. G. Alenizyn, “Asymptotic behavior of the spectrum of a Sturm–Liouville operator in the case of a limit circle”, Differ. Uravn., 12:3 (1976), 428–437

Citation in format AMSBIB
\Bibitem{Ale76}
\by A.~G.~Alenizyn
\paper Asymptotic behavior of the spectrum of a Sturm--Liouville operator in the case of a limit circle
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 428--437
\mathnet{http://mi.mathnet.ru/de2698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=425238}
\zmath{https://zbmath.org/?q=an:0334.34020}


Linking options:
  • http://mi.mathnet.ru/eng/de2698
  • http://mi.mathnet.ru/eng/de/v12/i3/p428

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. Kh. Murtazin, T. G. Amangil'din, “The asymptotic expansion of the spectrum of a Sturm–Liouville operator”, Math. USSR-Sb., 38:1 (1981), 127–141  mathnet  crossref  mathscinet  zmath  isi
    2. R. S. Ismagilov, A. G. Kostyuchenko, “On the Asymptotics of the Spectrum of a Nonsemibounded Vector Sturm–Liouville Operator”, Funct. Anal. Appl., 42:2 (2008), 89–97  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Kh. K. Ishkin, Kh. Kh. Murtazin, “Asymptotics for the eigenvalues of a fourth order differential operator in a “degenerate” case”, Ufa Math. J., 8:3 (2016), 79–94  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:68
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020